# SDR CA140619004

- Difficulty date: June 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 10 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT127421
- Condition: Disconnected
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLEX DUCT ASSY SEPARATED AT THE MIDDLE JOINT.   THE FLIGHT COMPARTMENT DUCT DISCONNECTING AT JOINT DUE TO INCORRECT APPLICATION OF THE TAPE.
